# SDR CA970521008

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Temp Monitor
- Part number: 5224871
- Condition: Burnt
- Location: Battery System
- Part time: 17,379 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: E, H

## Discrepancy

(CAN) ARRIVING AT GATE PILOT WAS ALERTED BY "BATTERY TEMP MONITOR" ANNUNCIATOR FOR MAIN AND AUXILIARY BATTERY HOT. THIS WAS FOLLOWED BY A BIT OF SMOKE FROM THE MONITOR. INVESTIGATION REVEALED THAT THE MONITOR WAS BURNT OUT. ALSO NOTED THAT SENSOR OVERHEAT P/N 71867 OF THE AUXILIARY BATTERY WAS SHORTED TO ITS MOUNTING TERMINAL PRODUCING A VOLTAGE OF 18 TO 20 VDC ON PIN B OF CONNECTOR 2433P1. REF. WIRING DIAGRAM 24-32-11.
